# SDR AALA202203114549

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 80,038 hours, 10,244 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Unserviceable
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST BUNK DOOR WILL NOT OPEN. **SUPPLEMENTAL REPORT FOR AALA202203094549: REPLACED CREW REST DOOR HANDLE PER AMM 25-29-01.** (CLOSED)
